BibTeX record journals/comcom/ChangTC95

download as .bib file

@article{DBLP:journals/comcom/ChangTC95,
  author    = {Chin{-}Chen Chang and
               Sun{-}Min Tsu and
               Chien{-}Yuan Chen},
  title     = {Remote scheme for password authentication based on theory of quadratic
               residues},
  journal   = {Computer Communications},
  volume    = {18},
  number    = {12},
  pages     = {936--942},
  year      = {1995},
  url       = {http://dx.doi.org/10.1016/0140-3664(96)81592-1},
  doi       = {10.1016/0140-3664(96)81592-1},
  timestamp = {Mon, 12 Jun 2006 15:25:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/comcom/ChangTC95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}